# SDR SWAA2022110360061

- Difficulty date: October 14, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED ON BS727 TO BS847 LBL 21 WL 156 AFT CARGO COMPARTMENT 2022-593467 / [01] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS847 LBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG# 146A7500; SHEET: 37; REV: C; AND SRM 53-00-53-2R-6 REPAIR 6 SEE INDIVIDUAL SIGNS-OFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
